# SDR 98ZZZX1293

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2013B
- Make and model: Luscom 8A
- Aircraft serial: 6440
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 0822031
- Condition: Corroded
- Location: Wing Root
- Part time: 3,599 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C/W AD 96-24-17R (AMEND NR 39-10229 EFF 1-27-97), INTERGRANULAR CORROSION WAS FOUND ON THE LOWER WEB OF THE RT REAR SPAR AFT FACE APPROXIMATELY 17 INCHES FROM THE WING ATTACH POINT.  THE CORROSION HAD CAUSED A BULGE IN THE MATERIAL AND WAS APPROXIMATELY 50 PERCENT THROUGH THE THICKNESS OF THE SPAR.  THE CORROSION WAS APPROXIMATELY 3 INCHES LONG AND 1.25 INCHES TALL.  NO OTHER CORROSION FOUND.  NO FOREIGN MATERIAL FOUND AGAINST THE SPAR.
